MAUDE Adverse Event Report: Respironics, Inc. Trilogy EV300; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy EV300; Ventilator, Continuous, Facility Use
Model Number DS2200X11B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report from a customer that a trilogy ev300 ventilator has a ventilator service required error in the device event logs.The system is unavailable for patient/clinical use.No patient harm or injury was reported.The device was evaluated by a field service engineer (fse).Review of the error logs identified a vent service required alarm indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors.To correct the issue, the machine flow sensor was replaced.Following completion of the service activities, the device passed all functional and performance testing.
 
Additional Manufacturer Narrative
The reported failure of vent service required alarm indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.Device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.

Brand Name
Trilogy EV300
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50886298
Report Number2518422-2026-046399
Device Sequence Number10718033
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown